Skip to main content

Chronic actinic dermatitis developed during phototherapy for psoriasis

Buy Article:

$51.00 plus tax (Refund Policy)

Abstract:

A patient with psoriasis vulgaris had been successfully treated with PUVA and UVB therapy. During maintenance phototherapy, he suddenly became photosensitive and developed eczematous eruption. Minimal response doses to UVB and UVA were extremely low – 1.09 mJ/cm2 and 0.3 J/cm2, respectively. No chemical substances were identified as the responsible photosensitizer. The condition was diagnosed as chronic actinic dermatitis (CAD). PUVA therapy was unsatisfactory because it was not possible to administer an adequate dose of UVA. Oral cyclosporine, topical corticosteroid and sunscreen were used with beneficial therapeutic effects on psoriasis and CAD. As far as we know, the development of CAD during phototherapy has not been previously reported.

Keywords: chronic actinic dermatitis; photo(chemo)therapy; psoriasis

Document Type: Research Article

DOI: https://doi.org/10.1034/j.1600-0781.2002.180311.x

Affiliations: Department of Dermatology, Kansai Medical University, Osaka, Japan

Publication date: 2002-06-01

  • Access Key
  • Free content
  • Partial Free content
  • New content
  • Open access content
  • Partial Open access content
  • Subscribed content
  • Partial Subscribed content
  • Free trial content
Cookie Policy
X
Cookie Policy
Ingenta Connect website makes use of cookies so as to keep track of data that you have filled in. I am Happy with this Find out more